# SDR UALA2012102206001

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,999 hours, 13,731 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT IN FWD CARGO DOOR LOWER AFT CORNER.  MAJOR REPAIR ACCOMPLISHED: INSPECTED DENT PER SRM 52-30-01 FOUND WITHIN LIMITS LENGTH=7.0' DEPTH=.090 A OVER Y = 75.  INSPECTED WITH HFEC NO CRACKS NOTED.  DENT FOUND WITHIN LIMITS PER SRM 52-30-01 PG 103 ITEM J AND PG 104 DETAIL VI.  NO FURTHER ACTION REQUIRED.  INSTALLED DOUBLER PER SRM 52-30-01, REPAIR 6.  CAT B REPAIR.
